# SDR UPS99231062

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651926913
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-06.00-03) ON NR 4 FLAP TRACK UPPER SURFACE AT MOUNT PADS.  REPLACED FLAP TRACK PER 727 MM.
